# SDR JJBA201027055

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 26,344 hours, 36,852 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Potentiometer
- Part number: 14321000
- Condition: Shorted
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON T/O CLIMB OUT ACFT HAD AN UNCOMMANDED ROLL.  TRIM SWITCH UNRESPONSIVE, PERFORMED UNCOMMANDED ROLL CHECKLIST, NO OTHER ACTION TAKEN.  MX FOUND THAT THE AILERON TRIM POTENTIOMETER WAS SHORTED.  REPLACED POTENTIOMETER.  OPS CHECK SATISFACTORY.
